# SDR USAA050324

- Difficulty date: February 20, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100296
- Condition: Corroded
- Location: Fuselage
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM WITH CORROSION 48 INCH LONG SEVERAL AREAS, FS 312, UPPER CAP FLOORBEAM.  CORROSION LEVEL 1, TASK C53-107-01.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 53-10-51, FIG 205.  (M)
